| Model Number |
MU-671RA |
| Medical Device Problem Codes |
Power Problem (3010); Complete Loss of Power (4015)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/15/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The biomedical engineer (bme) reported that the bedside monitor (bsm) shut down while monitoring a patient.No patient harm was reported.
Additional Manufacturer Narrative
The biomedical engineer (bme) reported that the bedside monitor (bsm) shut down while monitoring a patient.No patient harm was reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.The following field contains no information (ni), as attempts to obtain the information were made, but not provided: d10 attempt # 1: (b)(6) 2026 emailed the bme via microsoft outlook for the information in the ni list above: no reply was received.Attempt # 2: (b)(6) 2026 emailed the bme via microsoft outlook for the information in the ni list above: no reply was received.Attempt # 3: (b)(6) 2026 emailed the bme via microsoft outlook for the information in the ni list above: no reply was received.Attempt # 4: (b)(6) 2026 emailed the bme via microsoft outlook for the information in the ni list above: no reply was received.